# SDR DXTA2022111573980

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 13,361 hours, 8,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS OUT OF ADJUSTMENT WHEN YOU STEP ON IT IT GOES DOWN AN INCH WHEN IT'S LOCKED OUT.  ADJUSTED THE CLOSING HANDLE PUSHROD & SUPPORT ROD PER MM 52-10-30. DOOR NOW OPENS AND STOWS PROPERLY. ALL MEASUREMENTS ARE WITHIN LIMITS.
